EconPapers    
Economics at your fingertips  
 

Existence and Uniqueness of Almost Periodic Solutions for Neural Networks with Neutral Delays

Min Xu, Zengji Du and Kaige Zhuang

Abstract and Applied Analysis, 2014, vol. 2014, 1-13

Abstract:

A class of neural networks system with neutral delays is investigated. The existence and uniqueness of almost periodic solution for the system are obtained by using fixed point theorem; we extend some results in the references.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/642685.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/642685.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:642685

DOI: 10.1155/2014/642685

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:642685